Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Permanent side effects from antidepressants

Posted by Ledgekay on December 6, 2007, at 8:18:11

In reply to Re: Permanent side effects from antidepressants Ledgekay, posted by yxibow on December 6, 2007, at 2:29:43

In response to yxibow, thanks again for your post. I agree with most of what you say. I am from Indiana, but I have been to a movement disorder clinic in Houston, Texas, a neurologist at IU medical center, and a neurologist at Cleveland Clinc. They have never seen a case like mine and say I don't have "parkinsonian" symptoms. I have taken Lyrica, but Neurontin seemed to work better. In my research, Serotonin Syndrome does not always have to have an accompanying fever. Some of the books I have read "Prozac Backlash" for one and other research I have done, indicate that there are several levels of serotonin syndrome and it seems that mine had most of the features, but not all. The "Prozac Backlash" book also referred to it as a sort of "agitated depression."

Unfortunately with taking drugs "voluntarily" is that if you don't follow your doctor's orders, your are liable, but if you do, you are also liable (in a sense). I argued with the nurses about the appropriateness of taking more meds, but they encouraged me to take more. I have seen their records and they DO document my disagreement. Not everything that happened is recorded exactly as it happened, but there is enough that I could make a case -- however, it's too late now anyway. I just want help to feel better!

I appreciate everyone's advice, yet it seems that most people offer ideas that I have already tried or researched. But, that is okay, I'd rather have more ideas to pursue than less. I just want to enjoy my life again and all of the "experts" are baffled at my case and don't know how to help me. Most of the things that are tried, just make it worse! As I said, more research needs to be done.

My husband is a licensed psychologist. He thinks that something has happened in the receptors that has caused "excitability" in my system. I am taking medicines now that would make people sleep most of the day -- yet they just calm me down. I was NEVER like that before! I agree that I have some type of akathisia -- but I have never heard of "tardive akathisia." How does that differ from regular akathisia?

I agree that my doctor probably won't want to do a case study since he was not the original prescribing doctor -- even though he has the records. I would probably have to write the article. Any suggestions what magazines would accept an article written by me? (I have written articles for the newspaper and magazines before -- though very few. And I have taken writing classes, since that is something I enjoy.) I know I could write an effective article, but where could I submit it? Any ideas? Thanks.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ledgekay thread:798761
URL: http://www.dr-bob.org/babble/20071204/msgs/799070.html